Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Abundance theorem for numerically trivial log canonical divisors of semi-log canonical pairs


Author: Yoshinori Gongyo
Journal: J. Algebraic Geom. 22 (2013), 549-564
Published electronically: November 14, 2012
MathSciNet review: 3048544
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the abundance theorem for numerically trivial log canonical divisors of log canonical pairs and semi-log canonical pairs.


References [Enhancements On Off] (What's this?)


Additional Information

Yoshinori Gongyo
Affiliation: Graduate School of Mathematical Sciences, the University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan.
Email: gongyo@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-2012-00593-1
Received by editor(s): September 11, 2010
Received by editor(s) in revised form: March 6, 2011
Published electronically: November 14, 2012
Additional Notes: The author was partially supported by the Research Fellowships of the Japan Society for the Promotion of Science for Young Scientists (22-7399)

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website